Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 475, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 3, 2008, 8:52 PM CDT for Muskogee County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2008, 8:52 PM CDT (01:52 UTC)
- Expired
- Jul 3, 2008, 9:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:00 PM CDT | HAIL 0.88 | 2 Ne Muskogee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 040151
SVRTSA
OKC101-040215-
/O.NEW.KTSA.SV.W.0475.080704T0152Z-080704T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT THU JUL 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
* UNTIL 915 PM CDT
* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR MUSKOGEE...MOVING EAST AT 11
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSKOGEE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3573 9525 3574 9545 3581 9545 3581 9541
3582 9539 3582 9529 3582 9528 3582 9527
TIME...MOT...LOC 0152Z 264DEG 10KT 3578 9538
$$1 follow-up statement
000
WWUS54 KTSA 040213
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT THU JUL 3 2008
OKC101-040222-
/O.EXP.KTSA.SV.W.0475.000000T0000Z-080704T0215Z/
MUSKOGEE OK-
912 PM CDT THU JUL 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MUSKOGEE COUNTY
EXPIRES AT 915 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM IN THE CITY OF MUSKOGEE.
LAT...LON 3573 9525 3574 9545 3581 9545 3581 9541
3582 9539 3582 9529 3582 9528 3582 9527
TIME...MOT...LOC 0212Z 264DEG 10KT 3579 9531
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:48 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 3, 6:48 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 648 PM CDT THU JUL 3 2008 .DISCUSSION... && .AVIATION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THUNDERSTORMS ACTIVITY WILL LIKELY ONLY HAVE AN IMPACT ON FYV AND FSM AREAS OVER NEXT FEW HOURS. ISOLATED THUNDERSTORMS COULD BUILD BACK SOUTHWEST INTO THE FSM AREA ALONG SOUTHWESTWARD MOVING OUTFLOW BOUNDARY WITH WINDS SHIFTING TO THE NORTHEAST BEHIND BOUNDARY. IT APPEARS THAT THE HEAVIER RAINFALL WILL SPLIT FYV AND THEREFORE WAS NOT TOO AGGRESSIVE WITH ANY FOG FORMATION OVERNIGHT. REMAINDER OF THE TAF FORECAST WILL BE RELATIVELY THUNDERSTORM FREE...EXPECT THE CHANCE FOR SCATTERED AFTERNOON THUNDERSTORMS ACROSS THE ENTIRE AREA WHICH WAS COVERED WITH A PROB30 GROUP. && .PREV DISCUSSION... /ISSUED 328 PM CDT THU JUL 3 2008/ DISCUSSION... 20Z SFC ANALYSIS SHOWS WEAK FRONTAL BOUNDARY NEAR I-44 WITH MUCAPES AROUND 4000 J/KG ALONG AND SOUTH. CIN CONTINUES TO SLOWLY WEAKEN BUT THUNDERSTORMS THUS FAR HAVE REMAINED ISOLATED AND CONFINED NEARER TO THE 850 MB FRONT WHICH LIES A LITTLE SOUTH OF SFC FRONT POSITION. MCV NOTED ON VIS SATELLITE OVER EASTERN TX PANHANDLE WHICH CONTINUES TO SLOWLY DRIFT EAST. STORMS HAVE BEEN INCREASING OVER SW OKLAHOMA AS A RESULT AND LOOK FOR THIS TREND TO CONTINUE THROUGH THE LATE AFTERNOON AND EVENING ALONG AND NEAR THE AFOREMENTIONED BOUNDARIES. SEVERE THREAT IS LIMITED DUE TO WEAK FLOW BUT HAVE ALREADY SEEN A MESONET GUST OVER 40 MPH WITH ONE CELL IN ADAIR COUNTY. SO A FEW BRIEF DOWNBURSTS CAN BE EXPECTED THIS EVENING. HIGHEST POPS TONIGHT WILL BE PLACED THROUGH ROUGHLY THE MIDDLE THIRD OF THE CWA. OVERNIGHT ACTIVITY WILL LIKELY LEAVE A BOUNDARY IN LIEU OF THE WEAKENING COLD FRONT FRIDAY WITH ANOTHER ROUND OF SCATTERED THUNDERSTORMS...THIS TIME THE FOCUS COULD SHIFT A LITTLE SOUTH AND EAST. AGAIN ONLY ISOLATED STRONG DOWNBURSTS EXPECTED. BY FRIDAY NIGHT INTO SATURDAY THE MOIST AXIS SHOULD BEGIN TO LIFT BACK TOWARD THE NORTH...LIKELY EXTENDING ACROSS NE OKLAHOMA THROUGH CENTRAL ARKANSAS. 12Z GFS HINTS AT POSSIBLE MCS MAKING A RUN AT FAR NORTHEAST COUNTIES BY SAT MORNING BUT THIS SCENARIO IS NOT SUPPORTED BY ANY OTHER GUIDANCE. NO MAJOR CHANGES TO THINKING IN LATER PERIODS AS SUMMERTIME PATTERN REMAINS ESTABLISHED ACROSS MUCH OF THE COUNTRY. SUNDAY AND MONDAY SHOULD BE THE HOTTEST DAY AS UPPER RIDGE IS STRONGEST OVER THE AREA AT THIS TIME. MEDIUM RANGE MODELS HAVE TRENDED A LITTLE STRONGER WITH CENTRAL U.S. TROUGH TUE/WED OF NEXT WEEK AND ANOTHER FRONT WHICH WILL MAKE A RUN THROUGH THE CENTRAL PLAINS. THIS SHOULD BRING AT LEAST ISOLATED THUNDERSTORMS FOR TUE/WED ALONG WITH A ALIGHT DECREASE IN TEMPS. CONTINUES TO UNDERCUT MAV/MEX HIGH TEMPS THROUGH THE PERIOD... HOWEVER ACTUALLY WENT SLIGHTLY WARMER ON SATURDAY VS THE 12Z MAV WHICH IS LIKELY KEEPING TEMPS DOWN AS A RESULT OF ITS DEVELOPING MCS TO OUR NORTH. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Jul 3, 4:55 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT THU JUL 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT THU JUL 3 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NONE. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON AND EVENING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... LATE THIS AFTERNOON...A SLOW MOVING COLD FRONT EXTENDED FROM FAR NORTHEASTERN OKLAHOMA INTO SOUTHWEST OKLAHOMA...GENERALLY ALONG THE I-44 CORRIDOR. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE BOUNDARY THIS LATE AFTERNOON AND EARLY EVENING. WHILE WIND PROFILES WILL REMAIN WEAK...ENOUGH INSTABILITY WILL BE PRESENT TO SUPPORT A THUNDERSTORM OR TWO THAT MAY BRIEFLY BECOME SEVERE INTO THE EVENING HOURS. GUSTY WINDS WILL BE THE MAIN THREAT. ONGOING ACTIVITY IS EXPECTED TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING. HOWEVER...AREAS OF SHOWERS AND THUNDERSTORMS MAY REDEVELOP LATER TONIGHT AS THE LOW-LEVEL JET INCREASES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED GIVEN THE BREVITY AND ISOLATED NATURE OF ANY SEVERE WEATHER THAT MAY OCCUR INTO THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FRIDAY INTO SATURDAY AS THE FRONTAL BOUNDARY LINGERS ACROSS THE AREA. A FEW AFTERNOON SEVERE THUNDERSTORMS COULD DEVELOP AND PERSIST INTO THE EVENING HOURS. THE FRONT WILL WASH OUT ON SUNDAY...LEAVING HIGH PRESSURE IN CONTROL THROUGH MONDAY. ANOTHER COLD FRONT WILL APPROACH THE AREA ON TUESDAY BRINGING THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS ALONG WITH IT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. $$
In the hours before
Special weather statement, Jul 3, 7:18 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT THU JUL 3 2008
ARZ019-OKZ069-040045-
ADAIR OK-CRAWFORD AR-
718 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 718 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF NATURAL DAM TO 4 MILES WEST
OF NATURAL DAM TO 3 MILES NORTHEAST OF LEE CREEK...MOVING SOUTHEAST
AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...UNIONTOWN...CEDARVILLE...NATURAL DAM AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3566 9420 3554 9441 3559 9447 3565 9448
3565 9454 3575 9457 3574 9450 3576 9444
3576 9431
TIME...MOT...LOC 0018Z 337DEG 8KT 3573 9454 3566 9445
3571 9431Special weather statement, Jul 3, 7:25 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT THU JUL 3 2008
ARZ001-002-011-040100-
BENTON AR-CARROLL AR-MADISON AR-
725 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CARROLL...EASTERN BENTON AND NORTHERN MADISON
AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF LOOKOUT...MOVING EAST AT 21 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLAND...WAR EAGLE...
LOOKOUT...LARUE...BEAVER LAKE...BEST...CLIFTY AND ROCKHOUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9359 3621 9389 3622 9388 3624 9389
3624 9400 3622 9401 3622 9403 3640 9402
3640 9358
TIME...MOT...LOC 0025Z 273DEG 19KT 3630 9392Special weather statement, Jul 3, 7:58 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT THU JUL 3 2008
OKZ067-068-070-040200-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
758 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 758 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF FORT GIBSON...MOVING EAST AT 14 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...ELDON...OKAY...MUSKOGEE AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3597 9481 3568 9482 3569 9538 3587 9540
TIME...MOT...LOC 0058Z 264DEG 12KT 3579 9528Special weather statement, Jul 3, 8:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU JUL 3 2008
OKZ065-040200-
OKFUSKEE OK-
800 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN OKFUSKEE
AT 800 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF BOLEY...MOVING EAST AT 14 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE AND BOLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3547 9662 3556 9611 3529 9608 3529 9644
3545 9644 3545 9647 3542 9649 3544 9656
3541 9653 3538 9654 3538 9655 3540 9658
3539 9662 3546 9663
TIME...MOT...LOC 0100Z 264DEG 12KT 3539 9651Special weather statement, Jul 3, 8:02 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT THU JUL 3 2008
ARZ002-011-040200-
CARROLL AR-MADISON AR-
802 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 802 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF ROCKHOUSE...MOVING EAST AT 17 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ALPENA...DENVER...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW AND ROCKHOUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3623 9379 3641 9381 3648 9329 3633 9329
3632 9328 3623 9329
TIME...MOT...LOC 0102Z 265DEG 15KT 3633 9369Special weather statement, Jul 3, 8:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT THU JUL 3 2008
OKZ070-040215-
MUSKOGEE OK-
845 PM CDT THU JUL 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
AT 845 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF MUSKOGEE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSKOGEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3573 9523 3575 9546 3580 9544 3582 9532
3582 9529
TIME...MOT...LOC 0145Z 271DEG 13KT 3577 9539The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee | 62 min |
| Jul 3, 8:00 PM CDT | Special Weather Statement | TSA | Okfuskee | 60 min |
| Jul 3, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 28 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Jul 3, 9:21 PM CDT | Areal Flood Advisory | TSA | Muskogee | 54 min |
| Jul 3, 9:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 55 min |
| Jul 3, 9:49 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Jul 3, 10:24 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 4, 10:35 AM CDT | Areal Flood Advisory | TSA | Choctaw | 115 min |
| Jul 4, 10:46 AM CDT | Special Weather Statement | TSA | Choctaw | 44 min |
| Jul 4, 12:22 PM CDT | Areal Flood Advisory | TSA | Choctaw | 3 hr |
| Jul 4, 3:26 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Jul 4, 4:37 PM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.